# SDR QMLA2023042520033

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N208AM
- Make and model: Bell 407
- Aircraft serial: 54460
- Aircraft time: 3,527 hours, 11,798 cycles
- Engine: Allsn 250C47B
- Engine time: 3,589 hours, 8,482 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Transmission
- Part number: 407040006127
- Part serial: BH044658
- Condition: Unknown
- Location: Main
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, TRANSMISSION CHIP DETECTOR LIGHT ILLUMINATED ALONG WITH A CAUTION LIGHT AND AUDIBLE ALERT.LANDED IMMEDIATELY AND MX INSPECTED CHIP DETECTORS. FOUND FERROUS METAL FLAKE MATERIAL ON MGB CHIP PLUG (LOWER) AND DETERMINED TO BE SIGN OF NORMAL WEAR PER AMM. THE MATERIAL WAS RETAINED FOR ANALYSIS. 15 MINUTE RUN UP WAS PERFORMED AND REINSPECTION OF AFFECTED CHIP PLUG ON SHUT DOWN.NO ADDITIONAL PARTICALS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE WITH MCAS AND RELEASED FOR REVENUE SERVICE.  SDR COMPLETED AT REQUEST OF REGIONAL AVIATION MANAGER.
